I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands. How long for it to resolve after stopping?

Unknown. For a few reasons - it may coincidental and not related to the crestor (rosuvastatin). You may want to take certain vitamins that are known to encourage healthy nerve function like the b's.
Variable. This can be highly variable if it is the Crestor (rosuvastatin) . Talk to your physicians.

Related Questions

I increased my dose crestor (rosuvastatin) from 5 to10mg then I started having numbness and tingling in feet and hands?

Hence one would. Think the Crestor (rosuvastatin) is causing this. Speak to your internist. They may take you off the Crestor (rosuvastatin) altogether and see if symptoms subside. Do not do this by yourself. Discuss it and plan accordingly with your internist. Read more...
Crestor (rosuvastatin) This type of drug depletes an important nutrient called co-enzyme q10. This is a nutrient that keeps your nervous system healthy. Speak to your doctor about a coq supplement. Read more...